Scholion.ai

Modeling Term Structures of Defaultable Bonds

Darrell Duffie, Kenneth J. Singleton

The Review of Financial Studies · 1999 · Volume 12 · Issue 4

DOI: 10.1093/rfs/12.4.687

Abstract

This article presents convenient reduced-form models of the valuation of contingent claims subject to default risk, focusing on applications to the term structure of interest rates for corporate or sovereign bonds. Examples include the valuation of a credit-spread option.

Enable JavaScript for citation tools and additional paper interactions.